# SDR MZZA96066

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GUM - FLT 958 - SITTING AT GATE WITH APU RUNING, APU ELECTRICAL POWER KICKED OFF WITH A PHASE UNBALANCED LIGHT ON, ON ELECTRICAL FAULT PANEL.  SHORTLY THEREAFTER, ELECTRICAL SMOKE IN COCKPIT.  FOUND T3 TERMINAL ON 'A' PHASE FEEDER CABLE BURNED AT APU GENERATOR CIRCUIT BREAKER T3 TERMINAL.  REPLACED APU GENERATOR CIRCUIT BREAKER AND REPLACED 'A' PHASE TRANSFORMER.  REQUIRES TERMINAL END TO CONNECT 'A' PHASE FEEDER CABLE TO TERMINAL T3.  UNABLE TO LOCATE.  PLACARDED APU GENERATOR PER MEL 24-01-2.  (M)
